Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 21, Number 98
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Minimising truncation error in finite difference approximations to ordinary differential equations
M. R. Osborne PDF
Math. Comp. 21 (1967), 133-145
The numerical integration of ordinary differential equations
C. W. Gear PDF
Math. Comp. 21 (1967), 146-156
Comments on a floating-point version of Nordsieck’s scheme for the numerical integration of differential equations
H. R. Lewis and E. F. Stovall PDF
Math. Comp. 21 (1967), 157-161
Numerical quadrature and asymptotic expansions
J. N. Lyness and B. W. Ninham PDF
Math. Comp. 21 (1967), 162-178
A starting method for solving nonlinear Volterra integral equations
J. T. Day PDF
Math. Comp. 21 (1967), 179-188
Confluent expansions
Jerry L. Fields PDF
Math. Comp. 21 (1967), 189-197
Chebyshev approximations for the natural logarithm of the Gamma function
W. J. Cody and K. E. Hillstrom PDF
Math. Comp. 21 (1967), 198-203
The cyclotomic numbers of order eighteen with applications to difference sets
L. D. Baumert and H. Fredricksen PDF
Math. Comp. 21 (1967), 204-219
On convergence rates for line overrelaxation
John Gary PDF
Math. Comp. 21 (1967), 220-223
Canonical decomposition of Hessenberg matrices
Beresford Parlett PDF
Math. Comp. 21 (1967), 223-227
An elimination method for computing the generalized inverse
Leopold B. Willner PDF
Math. Comp. 21 (1967), 227-229
An algorithm for certain double sums of polynomial series
R. Langel PDF
Math. Comp. 21 (1967), 230-232
A note on the summation of the generalised hypergeometric functions
Arun Verma PDF
Math. Comp. 21 (1967), 232-236
The fast Fourier transform recursive equations for arbitrary length records
G. D. Bergland PDF
Math. Comp. 21 (1967), 236-238
A Simple “Filon-trapezoidal” rule
E. O. Tuck PDF
Math. Comp. 21 (1967), 239-241
Systematic computations on amicable numbers
J. Alanen, O. Ore and J. Stemple PDF
Math. Comp. 21 (1967), 242-245
Primes of the form $n^{4}+1$
M. Lal PDF
Math. Comp. 21 (1967), 245-247
The generation of minimal triangle graphs
Rufus Bowen PDF
Math. Comp. 21 (1967), 248-250
Generations of triangulations of the sphere
Rufus Bowen and Stephen Fisk PDF
Math. Comp. 21 (1967), 250-252
Conversion of modular numbers to their mixed radix representation by a matrix formula
J. Schönheim PDF
Math. Comp. 21 (1967), 253-257
Reviews and Descriptions of Tables and Books
Math. Comp. 21 (1967), 258-292
Table Errata
Math. Comp. 21 (1967), 293-295
Math. Comp. 21 (1967), 296